Lately I've been having sudden attacks of extreme dizziness and sweating (I get absolutely soaked in just a minute or two), along with just generally feeling exhausted all the time. I know for a fact I'm not pregnant, I'm not old enough to be going through menopause, and this isn't due to extreme temperatures or stress (I'm in a very moderate climate and live a very calm life). The symptoms of sweating and dizziness usually last about 20-25 minutes, and I feel somewhat better if I eat (even though most of the time I've already eaten something BEFORE the attack). Any thoughts at to what this might be?
Ok..the sweating may come from the nervousness of being dizzy. You may have an inner ear infection, or vertigo. either one effect your balance. I had a horrible attack of Vertigo ine year.. to the point where i would vomit and then i got nervous so i would get diareah. (sp) went in and they gave me meclazine (sort of like a dramamine to help) but it had to run its course. I was not allowed to drive to even take a shower.. baths only. for about 2 weeks. then one morning i woke up and it was gone. But I still suffer from bPV benign Posterior Vertigo. Sudden onset of dizziness that comes on then goes away. I was worried I had a brain tumor or something. Thank God a CT scan rulled that out. call the dr. This is scary but VERY common. I hope this helped
I, too, am having those symptoms. They began suddenly before Christmas and the episodes have gotten more severe and longer. They used to last minutes, but now last days. I first get dizzy, then nauseas, and now I get a severe headache when it occurs. I perspire so much my head is soaked and I smell. Exertion, even walking to the bathroom, makes the dizziness, nausea, and sweating worse. I'm to have a cervical MRI and an MRI of my head later this month. These spells have become so severe I can't function when they occur. The meclazine helps a little, but its effect seems to be waning also. Tylenol and Aleve don't help much at all. I haven't found anything for the nausea. I just eat Tums and sit really still.
My dizziness was caused by a medication that was prescribed 4 weeks before my symptoms began. I went to an internist who looked at the timelines of my symptoms and discovered the problem. I haven't had a severe dizzy spell in 2 weeks now!
ok so im only 13 and all of a sudden ive been getting really dizzy from time to time and getting really sweaty and its not becouse of puberty becouse that started when i was 11 and this happens even when its cold or hot and ive never had this feeling before so what could it be .
This is like what has happened to me this morning!
After I woke up and got out of bed. Immediately, I experienced a racing heart and light-headedness. I couldn't do anything because I was also feeling very fatigued. After a few seconds, I started to sweat profoundly (both upper body and lower body, soaking my pyjamas) - I am never this sweaty even when I'm doing loads of exercise.
I had another episode of this a year earlier.
I would really appreciate if anyone can tell me the possible cause of this.
I too, have had this sympton,2wice now,within the last 2 wks.While @ work as a server,in the middle of the dining room.Had to hold on to chairs to walk out of dining rm.I was in hospital briefly before that for flulike symptons and they ran all sorts of tests & all they found was massive blood clot from upper thigh to abdominal area,high enzymes in liver(they think from all pain meds I am on from 90lb tree limb falling on me a few yrs ago) and a shriveled gallbladder.I was not having any of these dizzy sweating(soaking me instantly,turning me ghostly white) till after clot diagnosis and put on coumidin(10mg daily)I am 56 yrs old woman,constipated all the time from pain meds,numb in leg from nerve damage from break that went undiagnosed for 5 wks and sometimes my hands go numb from severe spinal stenosis.I am a mess,needless to say but I still never had these symptons till after blood clot symptons.I've had ct scans,blood work done,again today and I am waiting to hear results...If anyone knows anything...help a girl out with the answer...will ya?
I am not normally on here but I ran into your post about dizziness and sweating. I am 62, much older than you. I think in your case it could be hormonal because you are only 13. Hormones do all kinds of fun things like causing PMS (all of a sudden life ***** and nothing is good) which only lasts a week or so either before or after your period. I would be out of sorts 2 weeks before mine, but everything was great after it was all over. It happened like that for about 40 years! 2 weeks feelin great, 2 weeks horrible thoughts. Sometimes an antidepressant can help, but just realize that it is only the hormones causing you to feel like that. Another reason could be low blood sugar because we haven't eaten yet. I tend to wake up, have lots of coffee and forget to eat. All of a sudden I am nauseated and my stomach feels sick. As soon as I throw a piece of bread into the toaster, make my toast, eat, I feel much better. Sometimes it is just a sign that your body needs food. Try eating something (some type of carbohydrate), even a cracker when you get nauseous and dizzy, it may help.
My husband had an episode today... It is mid December in MN so it's cold outside. So, he was outside and got dizzy so he went in the shop and sat down, started sweating so bad his hair was soaking wet!!! What would cause that???? He has never sweated like that before.!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.